# SDR SWIA200515399

- Difficulty date: August 2, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 43,087 hours, 52,754 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Part serial: 0200
- Condition: Malfunctioned
- Part time: 1,380 hours, 1,694 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER ADDING FLAPS TO 25 DEGREES ON FINAL APPROACH, NOTICED RIGHT ROLLING TENDANCY.  REPLACED RIGHT OUTBOARD FLAP ACTUATOR.  OPERATIONAL CHECK GOOD IAW MM 27-50-00.
